# SDR ASOA201000216

- Difficulty date: February 12, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY EXIT (831) EXTERIOR MARKINGS ARE WORN.
